Control your breathing, do as best you can to calm yourself, and see if the feeling passes. If it doesn't change or gets worse, reach out to someone who will listen to you and help you until your symptoms improve. If you have someone who can stay with you and be with you in-person, ask them.
Remember, the feeling does pass eventually.
And, of course, if you feel like you're in imminent danger of attempting suicide, utilize the ER. It's not pleasant, but it's better than the alternative.
Give your friend the chance to try. I dont want to make you feel badly but you read as well as other members here how people feel so responsible when they lose someone to suicide. So let your friend have the chance to help you and feel responsible for saving your life. It's a win-win situation for everyone :arms:
Hey hun, first of all this forum is for everyone, if you feel like you need to post in it then do so, and dont apologise for it. It sounds like your friend really cares, as he has been there for you in the past. I bet if he needed help in anyway you would be there for him? You have the support from here, but unfortunatly we cant give real hugs! However much we want to! Im sure spending sometime with your friend will help. Let us know how things go hugs!!!
I hope your OK now. If you ever need someone to talk to you can always PM me. And you shouldn't feel bad about asking for help. We all deserve to be helped when we need it. No one is more important then anyone else. :hug: Take care!
I ended up contacting my friend. We talked on the phone for a bit and on fb chat. He saves my life every day. I haven't been like last night in weeks. It could be because I'm coming off my antidepressants, so it might happen again. :dry:
Why are you comeing off your meds?? Did your shrink suggest it??Maybe you just need a change in them..I'm glad you have a friend who is so close to you.. He must really care..I'm sure if he didn't want to talk about it he would tell yoou..Keep your line of communication open and lean on us..
I'm coming off my meds because they don't do anything for me and I think they give me headaches. So next week I'm starting on some other antidepressants.
He is a great friend, I wouldn't be here without him.